Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Disintegration of measures on compact transformation groups


Author: Russell A. Johnson
Journal: Bull. Amer. Math. Soc. 82 (1976), 919-920
MSC (1970): Primary 28A50, 28A65, 54H20
MathSciNet review: 0422566
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Éléments de mathématique, Integration, Fasc. XIII, XXI, XXV, 2nd. ed., Livre VI, Chaps. 1-4, 5, 6, Actualités Sci. Indust., nos. 1175, 1244, 1281, Hermann, Paris, 1965, 1956, 1959. MR 36 #2763; 18, 881; 23 #A2033.
  • 2. Robert Ellis, Lectures on topological dynamics, W. A. Benjamin, Inc., New York, 1969. MR 0267561
  • 3. A. Ionescu Tulcea and C. Ionescu Tulcea, Topics in the theory of lifting, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 48, Springer-Verlag New York Inc., New York, 1969. MR 0276438
  • 4. R. Johnson, Topological and measure-theoretic properties of compact transformation groups with free action, Thesis, Univ. of Minnesota, 1975.
  • 5. H. B. Keynes and D. Newton, The structure of ergodic measures for compact group extensions, Israel J. Math. 18 (1974), 363–389. MR 0369660
  • 6. Deane Montgomery and Leo Zippin, Topological transformation groups, Interscience Publishers, New York-London, 1955. MR 0073104

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 28A50, 28A65, 54H20

Retrieve articles in all journals with MSC (1970): 28A50, 28A65, 54H20


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14216-4